Doctor insights on:
Does Amitriptyline Cause Weight Gain
On 20mg amitriptyline over a year for chronic sinus related headaches. It works for me, but worried about addiction? Also, does it cause weight gain?
Which of the following causes weight gain,lexapro remeron lyrica or amityripiline despite exercising and dieting. many thanks?
Weight gain: Can be a side effect from any of these meds, but remeron causes more patients to gain more weight than the others, with amitriptyline also being more notorious for weight gain. This is not to say that remeron or amitriptyline causes weight gain in everyone or that the others won’t cause these side effects. Depression, and other meds, can also cause folks to have difficulty with weight gain. ...Read more
Many factors: There are several reasons for weight gain. It can be as simple as eating too many calories, or eating the wrong calories, or not getting enough exercise. You will gain weight when you take in more calories than your body burns each day. There are also medical conditions and hormone imbalances which cause weight gain, and medications with side effects of weight gain. ...Read moreSee 2 more doctor answers
In some women: Progesterone iud's can cause weight gain and also copper iud's. The best way to prevent weight gain is to eat 6 equal healthy meals with 6 servings of fresh vegetables and one apple each day, moderate exercise through the day ( try pretend jump roping for 1 minute at a time or more up to 60 minutes in 24 hours, sleep 7-8 hours, and manage stress skillfully. Added zinc might help with cu iud. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Does evening primrose oil cause weight gain?
- Does biotin 5000 mcg cause weight gain?
- Does acid reflux cause weight gain?
- Ask a doctor a question free online
- Why does depakote cause weight gain?
- Why does lyrica cause weight gain?
- Does estrace cause weight gain?
- Does taking flexeril cause weight gain?
- Talk to a psychiatrist online for free